Alert archive / Puerto Rico / Small Craft Advisories in 2014
Small Craft Advisory 15, NWS JSJ
NWS JSJ issued this small craft advisory at Jul 23, 2014, 8:49 PM CDT. It took effect at Jul 24, 2014, 8:00 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2014, 8:49 PM CDT (01:49 UTC)
- In effect from
- Jul 24, 2014, 8:00 AM CDT
- Expired
- Jul 25, 2014, 8:02 AM CDT
- In force
- 24 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
395 WHCA72 TJSJ 240149 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 949 PM AST WED JUL 23 2014 ...ROUGH SEAS AND STRONG WINDS GENERATED BY A TROPICAL WAVE... .A TROPICAL WAVE OVER THE LESSER ANTILLES THIS EVENING WILL CREATE UNSTABLE CONDITIONS OVER THE LOCAL AREA THURSDAY AND FRIDAY. THIS WAVE WILL GENERATE STRONGER WINDS AND HIGHER SEAS OVER THE CARIBBEAN WATERS AND ANEGADA PASSAGE. ISOLATED THUNDERSTORMS WILL ALSO GENERATE FREQUENT LIGHTNING AND GUSTY WINDS. AMZ722-241000- /O.NEW.TJSJ.SC.Y.0015.140724T1300Z-140725T0700Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 949 PM AST WED JUL 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 3 AM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 3 AM AST FRIDAY. * WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-241000- /O.NEW.TJSJ.SC.Y.0015.140724T1300Z-140725T1300Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 949 PM AST WED JUL 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 9 AM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 9 AM AST FRIDAY. * WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-241000- /O.NEW.TJSJ.SC.Y.0015.140724T2100Z-140725T1300Z/ MONA PASSAGE SOUTHWARD TO 17N- 949 PM AST WED JUL 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 9 AM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THURSDAY TO 9 AM AST FRIDAY. * WINDS...UP TO 23 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ725-735-241000- /O.NEW.TJSJ.SC.Y.0015.140724T2100Z-140725T0500Z/ COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 949 PM AST WED JUL 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 1 AM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THURSDAY TO 1 AM AST FRIDAY. * WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 6 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
125 WHCA72 TJSJ 240829 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 429 AM AST THU JUL 24 2014 ...INCREASING ROUGH SEAS AND STRONG WINDS DUE TO A TROPICAL WAVE MOVING ACROSS THE REGION... .A TROPICAL WAVE NOW ENTERING THE EASTERN CARIBBEAN THIS MORNING AND MOVING ACROSS THE REGION LATER TODAY WILL CREATE ROUGH AND HAZARDOUS SEAS AND UNSTABLE WEATHER CONDITIONS OVER THE LOCAL AREA TODAY THROUGH FRIDAY. THIS WAVE HAS THE POTENTIAL TO GENERATE STRONG AND GUSTY WINDS WINDS AND HIGHER SEAS ESPECIALLY OVER THE CARIBBEAN WATERS AND ANEGADA PASSAGE. THE SCATTERED TO ISOLATED THUNDERSTORMS WILL BE CAPABLE OF GENERATING FREQUENT LIGHTNING AND GUSTY WINDS WITH SQUALLS LATER TODAY. AMZ722-241630- /O.CON.TJSJ.SC.Y.0015.140724T1300Z-140725T0700Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 429 AM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM AST FRIDAY... * WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-241630- /O.CON.TJSJ.SC.Y.0015.140724T1300Z-140725T1300Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 429 AM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM AST FRIDAY... * WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-241630- /O.CON.TJSJ.SC.Y.0015.140724T2100Z-140725T1300Z/ MONA PASSAGE SOUTHWARD TO 17N- 429 AM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM AST FRIDAY... * WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ725-735-241630- /O.CON.TJSJ.SC.Y.0015.140724T2100Z-140725T0500Z/ COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 429 AM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM AST FRIDAY... * WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 6 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
866 WHCA72 TJSJ 240941 CCA MWWSJU URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 539 AM AST THU JUL 24 2014 ...INCREASING ROUGH SEAS AND STRONG WINDS DUE TO A TROPICAL WAVE MOVING ACROSS THE REGION... .A TROPICAL WAVE NOW ENTERING THE EASTERN CARIBBEAN THIS MORNING AND MOVING ACROSS THE REGION LATER TODAY WILL CREATE ROUGH AND HAZARDOUS SEAS AND UNSTABLE WEATHER CONDITIONS OVER THE LOCAL AREA TODAY THROUGH FRIDAY. THIS WAVE HAS THE POTENTIAL TO GENERATE STRONG AND GUSTY WINDS AND HIGHER SEAS...ESPECIALLY OVER THE CARIBBEAN WATERS AND THE ANEGADA PASSAGE. THE SCATTERED TO ISOLATED THUNDERSTORMS WILL BE CAPABLE OF GENERATING FREQUENT LIGHTNING AND GUSTY WINDS WITH SQUALLS LATER TODAY. AMZ722-241800- /O.CON.TJSJ.SC.Y.0015.140724T1300Z-140725T0700Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 539 AM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM AST FRIDAY... * WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-241800- /O.CON.TJSJ.SC.Y.0015.140724T1300Z-140725T1300Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 539 AM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM AST FRIDAY... * WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-241800- /O.CON.TJSJ.SC.Y.0015.140724T2100Z-140725T1300Z/ MONA PASSAGE SOUTHWARD TO 17N- 539 AM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM AST FRIDAY... * WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ725-735-241800- /O.CON.TJSJ.SC.Y.0015.140724T2100Z-140725T0500Z/ COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 539 AM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM AST FRIDAY... * WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 6 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
085 WHCA72 TJSJ 241449 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1049 AM AST THU JUL 24 2014 ...INCREASING ROUGH SEAS AND STRONG WINDS DUE TO A TROPICAL WAVE MOVING ACROSS THE REGION... .A TROPICAL WAVE NOW ENTERING THE EASTERN CARIBBEAN THIS MORNING AND MOVING ACROSS THE REGION LATER TODAY WILL CREATE ROUGH AND HAZARDOUS SEAS AND UNSTABLE WEATHER CONDITIONS OVER THE LOCAL AREA TODAY THROUGH FRIDAY. THIS WAVE HAS THE POTENTIAL TO GENERATE STRONG AND GUSTY WINDS AND HIGHER SEAS...ESPECIALLY OVER THE CARIBBEAN WATERS AND THE ANEGADA PASSAGE. THE SCATTERED TO ISOLATED THUNDERSTORMS WILL BE CAPABLE OF GENERATING FREQUENT LIGHTNING AND GUSTY WINDS WITH SQUALLS LATER TODAY. AMZ722-242300- /O.CON.TJSJ.SC.Y.0015.000000T0000Z-140725T0700Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1049 AM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST FRIDAY... * WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-242300- /O.CON.TJSJ.SC.Y.0015.000000T0000Z-140725T1300Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1049 AM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST FRIDAY... * WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-242300- /O.CON.TJSJ.SC.Y.0015.140724T2100Z-140725T1300Z/ MONA PASSAGE SOUTHWARD TO 17N- 1049 AM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM AST FRIDAY... * WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ725-735-242300- /O.CON.TJSJ.SC.Y.0015.140724T2100Z-140725T0500Z/ COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 1049 AM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM AST FRIDAY... * WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 6 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
774 WHCA72 TJSJ 242003 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 403 PM AST THU JUL 24 2014 ...INCREASING ROUGH SEAS AND STRONG WINDS DUE TO A TROPICAL WAVE MOVING ACROSS THE REGION... .A TROPICAL WAVE ACROSS THE EASTERN CARIBBEAN THIS AFTERNOON WILL CREATE ROUGH AND HAZARDOUS SEAS AND UNSTABLE WEATHER CONDITIONS OVER THE LOCAL CARIBBEAN WATERS TONIGHT THROUGH FRIDAY. THIS WAVE HAS THE POTENTIAL TO GENERATE STRONG AND GUSTY WINDS AND HIGHER SEAS...OVER THE CARIBBEAN WATERS AND THE ANEGADA PASSAGE. THE SCATTERED TO ISOLATED THUNDERSTORMS WILL BE CAPABLE OF GENERATING FREQUENT LIGHTNING AND GUSTY WINDS WITH SQUALLS TONIGHT. AMZ722-725-250400- /O.EXT.TJSJ.SC.Y.0015.000000T0000Z-140725T0400Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 403 PM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT AST TONIGHT... * WINDS...UP TO 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-250415- /O.EXT.TJSJ.SC.Y.0015.140724T2003Z-140725T1300Z/ MONA PASSAGE SOUTHWARD TO 17N- 403 PM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM AST FRIDAY... * WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 9 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ735-250415- /O.EXT.TJSJ.SC.Y.0015.140724T2200Z-140725T1000Z/ COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 403 PM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 AM AST FRIDAY... * WINDS...UP TO 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-250415- /O.CON.TJSJ.SC.Y.0015.000000T0000Z-140725T1300Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 403 PM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST FRIDAY... * WINDS...UP TO 22 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 9 FEET...BUT LOCALLY HIGHER IN THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
135 WHCA72 TJSJ 250226 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1026 PM AST THU JUL 24 2014 ...ROUGH SEAS AND STRONG WINDS WILL PREVAIL ACROSS THE LOCAL COASTAL WATERS... .A DEPARTING TROPICAL WAVE ACROSS THE MONA PASSAGE THIS EVENING WILL CONTINUE TO CREATE ROUGH AND HAZARDOUS SEAS OVER THE LOCAL CARIBBEAN WATERS TONIGHT THROUGH FRIDAY. AMZ722-725-250400- /O.CON.TJSJ.SC.Y.0015.000000T0000Z-140725T0400Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 1026 PM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... * WINDS...UP TO 17 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-251030- /O.CON.TJSJ.SC.Y.0015.000000T0000Z-140725T1300Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1026 PM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST FRIDAY... * WINDS...UP TO 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ735-251000- /O.CON.TJSJ.SC.Y.0015.000000T0000Z-140725T1000Z/ COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 1026 PM AST THU JUL 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY... * WINDS...UP TO 19 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
689 WHCA72 TJSJ 250844 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 444 AM AST FRI JUL 25 2014 ...CHOPPY SEAS ACROSS THE OFFSHORE CARIBBEAN WATERS.. .ALTHOUGH MARINE CONDITIONS WILL CONTINUE TO IMPROVE THIS MORNING...LOCALLY CHOPPY SEAS ARE STILL EXPECTED ACROSS THE OFFSHORE CARIBBEAN WATERS. AMZ735-250945- /O.CAN.TJSJ.SC.Y.0015.000000T0000Z-140725T1000Z/ COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 444 AM AST FRI JUL 25 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. CONDITIONS WILL REMAIN BELOW SMALL CRAFT CRITERIA ACROSS THE NEAR SHORE CARIBBEAN WATERS. $$ AMZ732-741-251300- /O.CON.TJSJ.SC.Y.0015.000000T0000Z-140725T1300Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 444 AM AST FRI JUL 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST THIS MORNING... * WINDS...UP TO 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
203 WHCA72 TJSJ 251302 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 902 AM AST FRI JUL 25 2014 .SMALL CRAFT ADVISORY IS CANCELLED... AMZ732-741-251415- /O.CAN.TJSJ.SC.Y.0015.000000T0000Z-140725T1300Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 902 AM AST FRI JUL 25 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. CONDITIONS WILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA ACROSS THE NEAR SHORE CARIBBEAN WATERS. HOWEVER...SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jul 23, 2:12 PM CDT, 6 hours 37 minutes earlier.
Area forecast discussion, Jul 23, 2:12 PM CDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 312 PM AST WED JUL 23 2014 .DISCUSSION...TROPICAL DEPRESSION TWO HAS BEEN DOWNGRADED TO A WAVE BUT WILL REMAIN A STRONG WAVE ENTERING THE CARIBBEAN. 12Z GFS MAINTAINS 40 KNOT WINDS AT 4 KFT ONLY 60 NM SOUTH OF ST. CROIX AND SOUTH PR COAST ON THU/18Z WHICH MIGHT BE A LITTLE OVERDONE THOUGH GFS MOVES IT ALONG AT 20 KT ENTERING THE CARIBBEAN. INCREASING SHOWERS AND THUNDERSTORMS ENTERING NORTHEAST CARIBBEAN THU MORNING AND PRECIPITABLE WATER MAINTAINING 2.4 INCHES WHILE IT DOES. GRIDS WERE UPGRADED FOR THIS WHICH APPEARS LIKELY AS IT WILL NOT EFFECTIVELY LEAVE THE ITCZ DURING THIS PERIOD. HOWEVER...THE WAVE IS STILL NOT LIKELY TO REDEVELOP INTO A DEPRESSION ESPECIALLY AS IT BEGINS TO ENCOUNTER THE LOW LEVEL CARIBBEAN JET LATE THU... WHICH WILL ABSORB THE WAVE. FLOODING MAY NOT BE A SUBSTANTIAL THREAT SINCE IT WILL BE MOVING SO QUICKLY BUT WILL HAVE TO SEE HOW INTENSE THE SHOWERS BECOME. && .AVIATION...SHRA/TSRA OV W PR WL DECR LATE AFT BUT IFR A THREAT AT TJMZ FOR NXT COUPLE OF HRS. OTW ISOLD SHRA THRUOUT AREA INTO TONITE. SHRA/TSRA INCR ON THU FM TROPICAL WV ALG WI IFR/MVFR ALL TAF SITES AND OBSCD MTNS. WIND BLO FL150 E 15-25 KT INCR 20-30 KT LATE TONITE. && .MARINE...INCREASING SHOWERS AND THUNDERSTORMS ON THURSDAY BRING THE THREAT OF LIGHTNING...GUSTY WIND AND LOCALLY HIGHER SEAS WHICH MAY CONTINUE THROUGH FRIDAY. INCREASING TRADE WINDS WILL ALSO BOOST SEAS TO 7 FT OR SO ON THE CARIBBEAN OFFSHORE WATERS BY LATE FRI. GFS MAINTAINS STRENGTH OF THE WAVE WHILE PASSING SOUTH OF ST. CROIX AND PR ON THU. SMALL CRAFT ADVISORY MAY BE NECESSARY FOR CARIBBEAN WATERS TOMORROW IF THIS APPEARS LIKELY. STRONG WIND GUSTS IN CONVECTION AT LEAST SEEMS A GOOD BET. && .PRELIMINARY POINT TEMPS/POPS... SJU 79 91 79 90 / 40 50 40 40 STT 81 91 80 91 / 40 50 50 50 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. COASTAL WATERS...NONE. && 99/99
Hazardous weather outlook, Jul 23, 5:16 AM CDT, 15 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 616 AM AST WED JUL 23 2014 AMZ710>745-PRZ001>013-241030- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 616 AM AST WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY INCREASING LOW TO MID LEVEL TROPICAL MOISTURE TRANSPORT ASSOCIATED WITH TROPICAL DEPRESSION TWO OR ITS REMNANTS...ALONG WITH THE PROXIMITY OF AN UPPER LEVEL TROUGH WILL ALLOW FOR BETTER CHANCES FOR SHOWERS AND THUNDERSTORM ACTIVITY WITH AREAS OF LOCALLY HEAVY RAINFALL ACROSS THE SURROUNDING WATERS AND LOCAL ISLANDS BY LATE THURSDAY AND THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-241030- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 616 AM AST WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY INCREASING LOW TO MID LEVEL TROPICAL MOISTURE TRANSPORT ASSOCIATED WITH TROPICAL DEPRESSION TWO OR ITS REMNANTS...ALONG WITH THE PROXIMITY OF AN UPPER LEVEL TROUGH WILL ALLOW FOR BETTER CHANCES FOR SHOWERS AND THUNDERSTORM ACTIVITY WITH AREAS OF LOCALLY HEAVY RAINFALL ACROSS THE SURROUNDING WATERS AND LOCAL ISLANDS BY LATE THURSDAY AND THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 11:38 AM CDT | Red Flag Warning | JSJ | 4 hr | |
| Jul 24, 6:47 PM CDT | Special Marine Warning | JSJ | 88 min |
Nearby
Small Craft Advisories in Puerto Rico, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.